# SDR ANCF20240430010

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 41,953 hours, 17,974 cycles
- Engine: Cfmint CFM565B43
- Engine time: 38,231 hours, 16,886 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ONE ENG START "ENG 1 ONE TLA FAULT". DURING TAKE OFF ONCES  THE TAKE OFF POWER WAS SELECTED "ENG 1 THR LEVER DISAGREE ON ECAM, AND ENG 1 THR WENT TO IDLE. WE ABORTED THE TAKE AFF AT 30 KTS APPROXIMATELY.  IN ACCORDANCE WITH TSM TASK 76-11-00-810-813-A REV 67 DATE: 01 FEB 2024 AND TSM TASK 76-11-0-810-805-A REV 67 DATE: 01 FEB 2024 WAS ACCOMPLISHED AND NOT FAULT DETECTED AND IN ACCORDANCE WITH AMM TASK 73-29-00-710-040 OPERATIONAL TEST OF THE FADEC 1A AND 1B  WITH ENGINE NON MOTORING WAS ACCOMPLISHED SATISFACTORY AND NOT FAULT RECORDED
